MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported falsely decreased total bilirubin results on multiple patients.Results provided: all initial results were <0.10 mg/dl.Sid repeat result (b)(6), 5.10, (b)(6), 2.84, (b)(6), 0.43, (b)(6), 0.21, (b)(6), 0.15, (b)(6), 0.25, (b)(6), 4.45, (b)(6), 0.34, (b)(6), 0.26, (b)(6), 0.38, (b)(6), 0.48, (b)(6), 0.27.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Abbott field service (fs) investigated the issue on site.The analyzer was inspected, and various diagnostic checks of the system, cleaning, and parts adjustment were performed.There have been no further issues results since the fse was on-site.A review of the architect sn# (b)(4) service history was not able to identify or confirm any additional likely causes.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of the clinical chemistry systems revealed found no systemic issues or trends for the issue associated with this ticket.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the architect c8000 analyzer.
 
Event or Problem Description
The customer reported falsely decreased total bilirubin results generated on the architect c8000 processing module on multiple patients.Results provided: all initial results were <0.10 mg/dl.Sid repeat result 3002539034 5.10 3002539004 2.84 3002538927 0.43 3002538905 0.21 3002538890 0.15 3002538790 0.25 3002538776 4.45 3002538738 0.34 3002538717 0.26 3002538715 0.38 3002538443 0.48 3002537992 0.27 no impact to patient management was reported.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22505373
Report Number3016438761-2025-00402
Device Sequence Number15637413
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC TOTAL BILI (3840T), 06L45-42, 66655UQ06; CC TOTAL BILI (3840T), 06L45-42, 66655UQ06
Patient SexUnknown